# SDR USAA050740

- Difficulty date: June 8, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Part time: 52,779 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND DOUBLER CORRODED 3.5 INCH, DOUBLER ON THE WEB ATTACHED TO AFT FLANGE AT STATION 986.5 RBL 43.  REPLACED DOUBLER IAW SRM 51-70-13.  (M)
